# SDR SWIA972126

- Difficulty date: November 16, 2000
- Submitted: November 25, 2000
- Operation: Air carrier
- Aircraft: N215SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120281
- Aircraft time: 19,631 hours, 26,539 cycles
- Engine: Pwa PW118B
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Connector
- Condition: Contaminated
- Location: Te Flaps
- Stage of operation: CL
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, DIFFICULTY BRINGING UP FLAPS.  CLEANED GLYCOL FROM ACTUATOR CANNON PLUGS.  FOUND SYSTEM TO OPERATE NORMAL.
